# SDR DALA2015021901496

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 40,790 hours, 27,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE VISIT, NOTED TAIL COMPARTMENT WALKWAY EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED POWER SUPPLY & BATTERY PACK IN AFT DROP CEILING IAW AMM 33-51-03.  OPS TEST OF EMERGENCY LIGHT SYS NORMAL IAW AMM 33-51-00.
